# SDR UALA2011102805849

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 73,278 hours, 22,824 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121A
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 24C STOWBIN MOUNTED EMERGENCY LIGHT IS INTERMITTENT HAD TO BE TAPPED TO COME ON.  REPLACED PWR SUPPLY, OPS CHECKS GOOD.
